# SDR GTIA2025111039172

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N970NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11067
- Aircraft time: 10,767 hours, 4,635 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT IN CRUISE W/ ANTI-ICE ON, TURNED OFF AND PACK 1 SMELL DISSIPATED, CYCLED PACK AND SMELL CAME BACK. LEFT PACK OFF REST OF FLIGHT. DESCRIPTION OF ODOR/FUMES: TEMPORARY, DIRTY SOCKS/ ACRID/ PUNGENT/ IRRITATING/ BURNING EYE SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED IDENT. OF CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A. T/S INFORMATION DETERMINED TYPE 5 (PACK 1), ACCOMPLISHED STEPS INCLUDING LEVEL A DECONTAMINATION OF ECS IAW 21-00-00-615-802-A. ODOR NO LONGER PRESENT. A/C OK FOR SERVICE.
